Conditional Lie–Bäcklund symmetries and invariant subspaces to nonlinear diffusion equations with source
This paper considers conditional Lie–Bäcklund symmetries of the radially symmetric nonlinear diffusion equations with source. We obtain a complete list of canonical forms for such equations which admit higher-order conditional symmetries. As a consequence, the solutions of the resulting equations are constructed on the invariant subspaces admitted by the corresponding equations.
Volume (Year): 391 (2012)
Issue (Month): 24 ()
|Contact details of provider:|| Web page: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Plastino, A.R. & Plastino, A., 1995. "Non-extensive statistical mechanics and generalized Fokker-Planck equation," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 222(1), pages 347-354.
When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:391:y:2012:i:24:p:6320-6331. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.